| Model Number |
SIGADAPTSTND |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a robot-assisted pancreaticoduodenectomy, when attempting duodenectomy, the jaws were unable to open inside the abdominal cavity.The cartridge was forcibly removed, and a new cartridge was connected to the same handle and used without any issues.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: egia45amt, egia45amt egia 45 artic med thick sulu - (lot#p4m1025); sigphandle sig power sigphandle handle - (serial#(b)(6)); sigpshell sig power sigpshell control shell - (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.